# SDR CA131002004

- Difficulty date: October 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 6,218 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 7414 · Magneto/Distributor
- Part: Clamp
- Condition: Broken
- Location: Magneto Coil
- Component: Magneto, Bendix
- Component part number: 107902016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPS CHECKS OF THE ENGINE AFTER ENGINE INSPECTION, IT WAS NOTED THAT THE FRONT ENGINE LT MAG HAD A DROP OF 250.  THE MAGNETO WAS REMOVED AND DISASSEMBLED FOR INSPECTION.  IT WAS THEN NOTICED THAT THE CLAMPS THAT BOTH OF THE CLAMPS THAT HOLD DOWN THE COIL, PN 10-50765, HAD BROKEN OFF.  THE LOOSE PIECES INSIDE THE MAGNETO CAUSED DAMAGE TO THE HOUSING AND DISTRIBUTOR GEAR.
